# SDR FDKA200604068

- Difficulty date: April 16, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 11,674 hours, 10,893 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FLAP FAIL MESSAGE IN FLIGHT.  MAINTENANCE WAS ABLE TO TROUBLESHOOT AND CLEAR THE FAULT.
